# SDR 99UAL900308

- Difficulty date: June 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810UA
- Make and model: Airbus A319-131
- Aircraft serial: 843
- Engine: Iae V2522A5
- System (JASC): 4970 · APU Indicating System
- Part: Switch
- Condition: Failed
- Location: Apu Oil Sys
- Component: Sundstrand, 4950488
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CREW REPORTS SMOKE IN THE CABIN.  EXTERNALLY LEAKING LOW OIL PRESSURE (LOP) SWITCH CAUSED OIL TO FLOW OVER LOAD COMPRESSOR CASE WHICH WAS REINJESTED INTO THE APU AND CAUSED ODOR OR SMOKE.  THE APU (APS3200 SERIAL NUMBER 1413) WAS REMOVED AND ROUTED THROUGH SUNDSTRAND WHO CHANGED THE LOP SWITCH AND RETURNED THE UNIT TO SERVICE (CURRENTLY INSTALLED IN AIRCRAFT 4217).
